# SDR SWIA202053440

- Difficulty date: September 27, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS EVIDENCE OF CORROSION AT FS 319.70 FRAME BETWEEN STR 18L AND STR 21L.  C-CHECK RO 10/17/2020.  REMOVED AND REPLACED THE CORRODED FRAME AT FS 319.70 BETWEEN STGR 18L AND STGR 21L WITH NEW FRAME (P/N SH670-31891-3S), PER BOMBARDIER DWG AND CRJ700 SRM.  ALL CHECKS GOOD.  SEE CONTINUATION CARD FOR FURTHER DETAILS.  SKYCARD COMPLIED WITH.
